MAUDE Adverse Event Report: CALDERA MEDICAL INC. TVT GYNECARE RETROPUBIC; TVT-CAL- RETROPUBIC

CALDERA MEDICAL INC. TVT GYNECARE RETROPUBIC; TVT-CAL- RETROPUBIC
Catalog Number 810041BL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 04/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing, and the results will be reported as soon as they are available.The internal complaint's manufacture number is (b)(4).
 
Event or Problem Description
A 55-year-old female patient being treated for multiple sclerosis complicated by neurogenic bladder, presenting with mixed urinary incontinence - predominantly stress incontinence[?]associated with urge incontinence.In this context, a tvt-type suburethral sling was implanted in april 2022.The course of the condition was marked in 2025 by the development of sling erosion at the level of the anterior vaginal wall.Surgical management was performed on (b)(6) 2025, consisting of partial removal of the sling via the vaginal route with excision of 12 mm of suburethral material.Subsequently, on (b)(6) 2026, a recurrence was observed with bilateral erosion of the sling on either side of the urethra, associated with protrusion of a few millimeters of sling into the vagina on each side.In light of this persistent complication, the decision was made to proceed with complete removal of the device.A robot-assisted laparoscopic procedure to remove both arms of the sling was performed on (b)(6) 2026.The device is available at the hospital pitié-salpetrière and in waiting to be returned.

Brand Name
TVT GYNECARE RETROPUBIC
Common Device Name
TVT-CAL- RETROPUBIC
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr,
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDERA MEDICAL- ETHICON SARL
puits-godet 20
neuchatel, 2000
WZ   2000
Manufacturer Contact
ryan curran
4360 park terrace dr,
suite 140
westlake village 91361
MDR Report Key25166880
Report Number3003990090-2026-02074
Device Sequence Number10474079
Product Code OTN
UDI-Device Identifier10705031062290
UDI-Public10705031062290
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K012628
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number810041BL
Device Lot Number3935674
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale